MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542421
Medical Device Problem Codes Poor Quality Image (1408); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: the reported issue of poor image quality was confirmed based on the photo provided, which showed abnormal color distortion.However, the device was not returned for investigation and could not be physically analyzed.No technical analysis was performed because the device was not returned for evaluation.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.With all available information, the most probable cause for the event could not be established due to lack of evidence.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model d scope was used during an ercp (endoscopic retrograde cholangiopancreatography) procedure performed on (b)(6) 2026, for the treatment of primary sclerosing cholangitis.During the procedure, the image cut out and became distorted, troubleshooting included unplugging and reconnecting the scope, but the controller then powered down, and the image did not return.The procedure was completed with a reusable scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25082288
Report Number3005099803-2026-01640
Device Sequence Number10395647
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)260708(10)34384770
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0034384770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown